# SDR HKGA201910108003

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 43,038 hours, 60,233 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 43,038 hours, 60,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING UPPER SKIN HAS CORROSION AFT OF VORTEX GENERATOR BETWEEN RIBS 22 AND 23. NOMINAL THICKNESS .080" OUT OF LIMITS (REF EMB120 SRM 57-20-01 AND 57-00-01 REV 58). CUTOUT BLENDED AREA (IAW EMB120 SRM 57-20-01 REV 58). LAYED OUT AND FABIRCATED DOUBLER FROM .080" 2024T3. INSTALLED DOUBLER (PER EMB ETD 2019-120-101457 REV 1). APPLIED FILLER SEAL TO DOUBLER, CAP SEALED FASTENERS WITHIN FUEL TANK AND RESTORED ORIGINAL FINISHING OF THE REPAIR AREA (PER EMB ETD 2019-120-101457 AND EMB120 SRM 51-22-00 REV 58).
